Finasteride-induced ED and Viagra experience | HairLossTalk Forums

Finasteride-induced ED and Viagra experience

Discussion in 'Dealing with Side Effects' started by DarkSockedFox, Jun 11, 2010.

  1. DarkSockedFox

    DarkSockedFox Member

    Joined:
    Feb 17, 2010
    Messages:
    28
    Likes Received:
    0
    Dislikes Received:
    0
    Just my experience with ed and viagra, thought I'd share it. Maybe it will convince some people who are worried about the propecia sides to give it a shot.

    Some back story first! I've been on finasteride (1 - 1.25 mg/day) for about 4 months now. Right around month 3 the sexual sides that everyone talk about hit me pretty hard... I still had the desire to have sex and such with my gf, but obviously couldn't perform. Stuff down below just wouldn't react.

    Well just recently I got a bunch of generic Viagra dealies from overseas and tried a 50mg dose... and it's basically been the best sex I've had in a long time, even counting before I started using finasteride. Feels like I could just go on forever. Only downside, sometimes I get a splitting headache, but it's still totally worth it.

    Anyway, I'm a happy man and wanted to share xD

    Thank you, whoever discovered sildenafil!
     
  2. Hoppi

    Hoppi Senior Member

    Joined:
    Feb 2, 2010
    Messages:
    2,476
    Likes Received:
    57
    Dislikes Received:
    1
    Are you sure you want to take these kinds of risks with your body?

    I would recommend giving Densiti a shot man, it might be easier on your body than finasteride and you won't run the risk of permanent damage (certainly not down there anyway). Think about it anyway, just thought I'd throw it out there.

    Later :)
     
    Iastcome likes this.
  3. dougfunny

    dougfunny Established Member

    Joined:
    Jan 26, 2010
    Messages:
    419
    Likes Received:
    4
    Dislikes Received:
    1
    I would give cauliflower and strawberries a try. it won't do shit, but hey, neither will Densiti and people still use it.

    :)
     
  4. BitchBoy

    BitchBoy Established Member

    Joined:
    Jan 26, 2010
    Messages:
    118
    Likes Received:
    2
    Dislikes Received:
    0
    you have to take drugs to make you cock work... that's so cool.
     
  5. Ende

    Ende Senior Member

    Joined:
    Feb 26, 2010
    Messages:
    2,052
    Likes Received:
    5
    Dislikes Received:
    0
    Your body needs DHT for sexual function and penile tissue maintenance. You're in serious trouble if you develop ED, and I would listen to my body and correct the problem instead of using PDE5 inhibitors and ignore it. It may work forever, or it may just work for a while, and then what? Finasteride fucked me up so bad, that even cialis didn't work for me. Think.
     
    Iastcome likes this.
  6. Hoppi

    Hoppi Senior Member

    Joined:
    Feb 2, 2010
    Messages:
    2,476
    Likes Received:
    57
    Dislikes Received:
    1
    Actually I believe it's not so much the DHT but the 5ar, as I was told that when you significantly inhibit 5ar you lower nitric oxide, which is needed for erections etc.

    This is why things like ecklonia cava and pycnogenol are all good bets for recovery, as they increase nitric oxide (particularly when combined with l-arginine) and strengthen... things. lol

    Something like viagra I don't believe actually has long term benefits, I think it works by temporary increase of nitric oxide, but I might be wrong.

    Either way, whatever, it's not worth the risk! Me and dougfunny may disagree on this but Densiti/equol HAS shown significant results, and combined with beta-sit and maybe borage oil it should give significant but not excessive 5ar type 1 and 2 inhibition and DHT reduction. It's up to you though man what you want to do.
     
    Iastcome likes this.
  7. DarkSockedFox

    DarkSockedFox Member

    Joined:
    Feb 17, 2010
    Messages:
    28
    Likes Received:
    0
    Dislikes Received:
    0
    Just thought I'd add that it all seems to have cleared up anyhow. Had a couple weeks where stuff wasn't working and I was using the pills, but now it's all back to how it was before. Oh and I don't care if I have to take the pills, lol, I want to keep my hair xP
     
  8. Ende

    Ende Senior Member

    Joined:
    Feb 26, 2010
    Messages:
    2,052
    Likes Received:
    5
    Dislikes Received:
    0
    If testosterone, estrogen, SHBG and prolactin are unbalanced and out of range, you'll have problems with your libido. When that happes, PDE-5 inhibitors doesn't work. Some of my levels are currently way out of range, and I recently tried 100 mg of viagra. No reaction, besides head ache. It was prescribed by a doctor and obtained through a legit pharmacy, so the pill was definatly not fake.
     
    Iastcome likes this.
  9. DarkSockedFox

    DarkSockedFox Member

    Joined:
    Feb 17, 2010
    Messages:
    28
    Likes Received:
    0
    Dislikes Received:
    0
    Oh, I gotcha... well that sucks =(
     
  10. Broussard

    Broussard New Member My Regimen

    Joined:
    Feb 8, 2018
    Messages:
    3
    Likes Received:
    1
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Just browsing old threads. I used finasteride for about a year, but after more than a year since I stopped, I don't longer have libido problems (at least that's how I feel), but I can't get full erections anymore. I tried V**gra and it worked perfectly for me, I even kept my erection after ejaculating.
    vifina.png
     
    #10 Broussard, Feb 8, 2018
    Last edited: Feb 19, 2018
    Iastcome likes this.

Share This Page